Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Monakhov, Victor Stepanovich

Statistics Math-Net.Ru
Total publications: 81
Scientific articles: 73

Number of views:
This page:3617
Abstract pages:18611
Full texts:5291
References:2166
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Keywords: group, soluble group, nilpotent length, soluble length.
   
Main publications:
  • Monakhov V. S. O poryadkakh silovskikh podgrupp obschei lineinoi gruppy. Algebra i logika. 1978. T. 17, # 1. S. 79–85.
  • Monakhov V. S. Ob indeksakh maksimalnykh podgrupp konechnykh razreshimykh grupp. Algebra i logika. 2004. T. 43, # 4. S. 411–424.
  • Monakhov V. S. Konechnye gruppy s zadannymi podgruppami Shmidta. Matematicheskie zametki. 1995. T. 58, # 5. S. 717–722.
  • Monakhov V. S. Invariantnye podgruppy biprimarnykh grupp // Matem. zametki, 1975, 18(6), 877–886.

http://www.mathnet.ru/eng/person17660
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. V. N. Knyagina, V. S. Monakhov, “Finite groups with semi-subnormal Schmidt subgroups”, Algebra Discrete Math., 29:1 (2020),  66–73  mathnet  isi  scopus
2. V. S. Monakhov, A. A. Trofimuk, “Remarks on the Supersolvability of a Group with Prime Indices of Some Subgroups”, Mat. Zametki, 107:2 (2020),  246–255  mathnet  mathscinet  elib; Math. Notes, 107:2 (2020), 288–295  isi  scopus
3. M. N. Konovalova, V. S. Monakhov, “Finite groups with some subnormal 2-maximal subgroups”, PFMT, 2020, 2(43),  75–79  mathnet
4. V. S. Monakhov, A. A. Trofimuk, “О сверхразрешимости группы с полунормальными подгруппами”, Sibirsk. Mat. Zh., 61:1 (2020),  148–159  mathnet
2019
5. V. S. Monakhov, “Groups with Formation Subnormal $2$-Maximal Subgroups”, Mat. Zametki, 105:2 (2019),  269–277  mathnet  mathscinet  elib; Math. Notes, 105:2 (2019), 251–257  isi  scopus
6. V. S. Monakhov, A. A. Trofimuk, E. V. Zubei, “Finite groups with restrictions on two maximal subgroups”, PFMT, 2019, 3(40),  88–92  mathnet
7. V. S. Monakhov, D. A. Khadanovich, “On the solvability of a finite group with a pair of non-conjugate subgroups of primary indices II”, PFMT, 2019, 1(38),  61–64  mathnet
8. V. S. Monakhov, V. N. Tyutyanov, “Finite groups with supersoluble subgroups of given orders”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019),  155–163  mathnet  elib
2018
9. Viktoryia N. Knyahina, Victor S. Monakhov, “On finite groups with Hall normally embedded Schmidt subgroups”, Algebra Discrete Math., 26:1 (2018),  90–96  mathnet
10. V. S. Monakhov, D. A. Khadanovich, “On the solvability of a finite group with a pair of non-conjugate subgroups of primary indices”, PFMT, 2018, 2(35),  57–59  mathnet
11. V. S. Monakhov, “On the supersoluble residual of mutually permutable products”, PFMT, 2018, 1(34),  69–70  mathnet
12. V. S. Monakhov, A. A. Trofimuk, “Supersolubility of a finite group with normally embedded maximal subgroups in Sylow subgroups”, Sibirsk. Mat. Zh., 59:5 (2018),  1159–1170  mathnet  elib; Siberian Math. J., 59:5 (2018), 922–930  isi  scopus
13. V. S. Monakhov, E. V. Zubei, “On the permutability of a Sylow subgroup with Schmidt subgroups from a supplement”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  145–154  mathnet  elib
2017
14. O. D. Artemovych, A. Ballester-Bolinches, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, V. S. Monakhov, J. Otal, M. O. Perestyuk, A. P. Petravchuk, M. V. Pratsiovytyi, A. M. Samoilenko, A. N. Skiba, I. Ya. Subbotin, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, “Nicolai N. Semko (dedicated to 60-th Birthday)”, Algebra Discrete Math., 24:1 (2017),  C–F  mathnet
15. V. S. Monakhov, “The nilpotency criterion for the derived subgroup of a finite group”, PFMT, 2017, 3(32),  58–60  mathnet
16. V. S. Monakhov, I. L. Sokhor, “Finite groups with formation subnormal primary subgroups”, Sibirsk. Mat. Zh., 58:4 (2017),  851–863  mathnet  elib; Siberian Math. J., 58:4 (2017), 663–671  isi  elib  scopus
17. V. S. Monakhov, I. K. Chirik, “On the supersoluble residual of a product of subnormal supersoluble subgroups”, Sibirsk. Mat. Zh., 58:2 (2017),  353–364  mathnet  elib; Siberian Math. J., 58:2 (2017), 271–280  isi  elib  scopus
18. V. S. Monakhov, “A metanilpotency criterion for a finite solvable group”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  253–256  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S141–S143  isi
2016
19. V. S. Monakhov, I. K. Chirik, “Finite factorised groups whose factors are subnormal supersolvable subgroups”, PFMT, 2016, 3(28),  40–46  mathnet
20. V. S. Monakhov, “Finite groups with abnormal and $\mathfrak U$-subnormal subgroups”, Sibirsk. Mat. Zh., 57:2 (2016),  447–462  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 352–363  isi  scopus
2015
21. V. S. Monakhov, I. K. Chirik, “On $p$-supersoluble residual of a product of normal $p$-supersoluble subgroups”, Tr. Inst. Mat., 23:2 (2015),  88–96  mathnet
22. V. S. Monakhov, I. K. Chirik, “On the $p$-supersolvability of a finite factorizable group with normal factors”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  256–267  mathnet  mathscinet  elib
2014
23. V. S. Monakhov, I. K. Chirik, “Supersolvability of Finite Factorizable Groups with Cyclic Sylow Subgroups in the Factors”, Mat. Zametki, 96:6 (2014),  911–920  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 983–991  isi  scopus
24. V. S. Monakhov, V. N. Tyutyanov, “On finite groups with given maximal subgroups”, Sibirsk. Mat. Zh., 55:3 (2014),  553–561  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 451–456  isi  scopus
2013
25. V. S. Monakhov, D. V. Gritsuk, “On derived $\pi$-length of a finite $\pi$-solvable group with supersolvable $\pi$-Hall subgroup”, Algebra Discrete Math., 16:2 (2013),  233–241  mathnet  mathscinet
26. V. N. Knyagina, V. S. Monakhov, “Finite groups with nilpotent and Hall subgroups”, Diskr. Mat., 25:1 (2013),  137–143  mathnet  mathscinet  elib; Discrete Math. Appl., 23:2 (2013), 175–182  scopus
27. V. S. Monakhov, “On the Solvability of a Group with Commuting Subgroups”, Mat. Zametki, 93:3 (2013),  436–441  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 460–464  isi  elib  scopus
28. V. S. Monakhov, A. A. Trofimuk, “On Sylow tower of finite group with subnormal non-cyclic primary subgroups”, PFMT, 2013, 4(17),  68–71  mathnet
29. D. V. Gritsuk, V. S. Monakhov, O. A. Shpyrko, “On finite $\pi$-solvable groups with bicyclic Sylow subgroups”, PFMT, 2013, 1(14),  61–66  mathnet
30. V. N. Kniahina, V. S. Monakhov, “Finite factorizable groups with solvable $\mathbb P^2$-subnormal subgroups”, Sibirsk. Mat. Zh., 54:1 (2013),  77–85  mathnet  mathscinet; Siberian Math. J., 54:1 (2013), 56–63  isi  scopus
31. V. S. Monakhov, D. V. Gritsuk, “On the derived $\pi$-length of a finite $\pi$-solvable group with a given $\pi$-Hall subgroup”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  215–223  mathnet  mathscinet  elib
2012
32. Viktor Monakhov, Alexander Trofimuk, “Invariants of finite solvable groups”, Algebra Discrete Math., 14:1 (2012),  107–131  mathnet  mathscinet  zmath
33. D. V. Gritsuk, V. S. Monakhov, “On maximal subgroup of a finite solvable group”, Eurasian Math. J., 3:2 (2012),  129–134  mathnet  mathscinet  zmath
34. I. V. Lemeshev, V. S. Monakhov, “The solvability criteria for finite groups with restrictions on cofactors of maximal sugroups”, PFMT, 2012, 2(11),  88–94  mathnet
35. I. V. Lemeshev, V. S. Monakhov, “On the solvability of some finite primitive groups”, PFMT, 2012, 1(10),  87–91  mathnet
36. D. V. Gritsuk, V. S. Monakhov, “On solvable groups whose Sylow subgroups are either abelian or extraspecial”, Tr. Inst. Mat., 20:2 (2012),  3–9  mathnet
37. V. N. Knyagina, V. S. Monakhov, “On the permutability of $n$-maximal subgroups with Schmidt subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012),  125–130  mathnet  elib
2011
38. V. N. Knyagina, V. S. Monakhov, “Subgroups of a Finite Group Commuting with Biprimary Subgroups”, Mat. Zametki, 89:4 (2011),  524–529  mathnet  mathscinet; Math. Notes, 89:4 (2011), 499–503  isi  scopus
39. V. S. Monakhov, A. A. Trofimuk, “On finite soluble groups of fixed rank”, Sibirsk. Mat. Zh., 52:5 (2011),  1123–1137  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 892–903  isi  scopus
40. V. N. Knyagina, V. S. Monakhov, “On the $\pi'$-properties of a finite group possessing a Hall $\pi$-subgroup”, Sibirsk. Mat. Zh., 52:2 (2011),  297–309  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 234–243  isi  scopus
41. I. V. Lemeshev, V. S. Monakhov, “On the solvability of finite groups with given cofactors of the maximal subgroups”, Tr. Inst. Mat., 19:2 (2011),  60–68  mathnet
42. I. V. Lemeshev, V. S. Monakhov, “Finite groups with decomposable cofactors of maximal subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  181–188  mathnet  elib
43. V. N. Knyagina, V. S. Monakhov, “On the permutability of maximal subgroups with Schmidt subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  126–133  mathnet  elib
2010
44. V. S. Monakhov, A. A. Trofimuk, “Invariants of finite solvable groups”, PFMT, 2010, 1(2),  63–81  mathnet
45. V. N. Knyagina, V. S. Monakhov, “On permutability of Sylow subgroups with Schmidt subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  130–139  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S55–S64  isi  scopus
2009
46. V. S. Monakhov, A. Trofimuk, “Finite solvable groups in which the Sylow $p$-subgroups are either bicyclic or of order $p^3$”, Fundam. Prikl. Mat., 15:2 (2009),  121–131  mathnet  mathscinet; J. Math. Sci., 167:6 (2010), 810–816  scopus
47. V. S. Monakhov, T. V. Borodich, “Solvability of any Group with Hall Supplements to Normalizers of Sylow Subgroups”, Mat. Zametki, 85:2 (2009),  227–233  mathnet  mathscinet  zmath; Math. Notes, 85:2 (2009), 209–214  isi  scopus
48. V. S. Monakhov, A. V. Shnyparkov, “On the $p$-supersolubility of a finite group with a $\mu$-supplemented Sylow $p$-subgroup”, Sibirsk. Mat. Zh., 50:4 (2009),  858–864  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 681–686  isi  scopus
49. V. S. Monakhov, O. A. Shpyrko, “The nilpotent $\pi$-length of maximum subgroups in finite $\pi$-soluble groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 6,  3–8  mathnet  mathscinet  zmath
2008
50. V. S. Monakhov, “Finite $\pi$-Solvable Groups Whose Maximal Subgroups Have the Hall Property”, Mat. Zametki, 84:3 (2008),  390–394  mathnet  mathscinet  zmath; Math. Notes, 84:3 (2008), 363–366  isi  scopus
51. V. S. Monakhov, “Towards Huppert–Shemetkov's theorem”, Tr. Inst. Mat., 16:1 (2008),  64–66  mathnet
2007
52. V. N. Knyagina, V. S. Monakhov, “Finite groups with seminormal Schmidt subgroups”, Algebra Logika, 46:4 (2007),  448–458  mathnet  mathscinet  zmath  elib; Algebra and Logic, 46:4 (2007), 244–249  isi  scopus
53. V. S. Monakhov, V. N. Tyutyanov, “On finite groups with some subgroups of prime indices”, Sibirsk. Mat. Zh., 48:4 (2007),  833–836  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 666–668  isi  scopus
54. V. S. Monakhov, “Finite groups with Hall supplements to primitive subgroups”, Sibirsk. Mat. Zh., 48:2 (2007),  359–368  mathnet  mathscinet  zmath; Siberian Math. J., 48:2 (2007), 288–294  isi  scopus
2006
55. V. S. Monakhov, “Finite groups with a seminormal Hall subgroup”, Mat. Zametki, 80:4 (2006),  573–581  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 542–549  isi  scopus
2004
56. V. S. Monakhov, “Indices of Maximal Subgroups of Finite Soluble Groups”, Algebra Logika, 43:4 (2004),  411–424  mathnet  mathscinet  zmath  elib; Algebra and Logic, 43:4 (2004), 230–237  scopus
57. V. I. Zenkov, V. S. Monakhov, D. O. Revin, “An Analog for the Frattini Factorization of Finite Groups”, Algebra Logika, 43:2 (2004),  184–196  mathnet  mathscinet  zmath  elib; Algebra and Logic, 43:2 (2004), 102–108  elib  scopus
58. V. N. Knyagina, V. S. Monakhov, “Finite groups with subnormal Schmidt subgroups”, Sibirsk. Mat. Zh., 45:6 (2004),  1316–1322  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 1075–1079  isi
59. V. N. Knyagina, V. S. Monakhov, “On the $p$-length of a product of two Schmidt groups”, Sibirsk. Mat. Zh., 45:2 (2004),  329–333  mathnet  mathscinet  zmath; Siberian Math. J., 45:2 (2004), 269–272  isi
2001
60. V. S. Monakhov, O. A. Shpyrko, “On the nilpotent $\pi$-length of a finite $\pi$-solvable group”, Diskr. Mat., 13:3 (2001),  145–152  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:5 (2001), 529–536
61. V. S. Monakhov, E. E. Gribovskaya, “Maximal and Sylow Subgroups of Solvable Finite Groups”, Mat. Zametki, 70:4 (2001),  603–612  mathnet  mathscinet  zmath; Math. Notes, 70:4 (2001), 545–552  isi
62. S. L. Maksimov, V. S. Monakhov, “On classes of finite groups with fixed Schmidt subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:2 (2001),  208–214  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 2, S179–S185
1999
63. V. S. Monakhov, M. V. Sel'kin, “Normal subgroups of finite groups, and formations with normalizer conditions”, Mat. Zametki, 66:6 (1999),  867–870  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 716–718  isi
1997
64. V. S. Monakhov, “Finite groups with 2-nilpotent subgroups of even index”, Mat. Zametki, 61:5 (1997),  700–705  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 585–589  isi
1995
65. V. S. Monakhov, “Finite groups with a given set of Schmidt subgroups”, Mat. Zametki, 58:5 (1995),  717–722  mathnet  mathscinet  zmath; Math. Notes, 58:5 (1995), 1183–1186  isi
1992
66. V. S. Monakhov, M. V. Sel'kin, “Solvability of normal subgroups of finite groups”, Mat. Zametki, 51:3 (1992),  85–90  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 282–285  isi
1983
67. V. S. Monakhov, “Solvability of a factorizable group with decomposable factors”, Mat. Zametki, 34:3 (1983),  337–340  mathnet  mathscinet  zmath; Math. Notes, 34:3 (1983), 650–652  isi
1978
68. V. S. Monakhov, “Orders of Sylow subgroups of the general linear group”, Algebra Logika, 17:1 (1978),  79–85  mathnet  mathscinet
69. V. S. Monakhov, “Product of a biprimary and a 2-decomposable group”, Mat. Zametki, 23:5 (1978),  641–649  mathnet  mathscinet  zmath; Math. Notes, 23:5 (1978), 355–359
1977
70. V. S. Monakhov, “The product of two groups with nilpotent subgroups of index not greater than 2”, Algebra Logika, 16:1 (1977),  46–62  mathnet  mathscinet
1975
71. V. S. Monakhov, “Normal subgroups of biprimary groups”, Mat. Zametki, 18:6 (1975),  877–886  mathnet  mathscinet  zmath; Math. Notes, 18:6 (1975), 1109–1114
1974
72. V. S. Monakhov, “The product of two groups, one of which contains a cyclic subgroup of index $\le2$”, Mat. Zametki, 16:2 (1974),  285–295  mathnet  mathscinet  zmath; Math. Notes, 16:2 (1974), 757–762
1972
73. V. S. Monakhov, “Influence of properties of maximal subgroups on the structure of a finite group”, Mat. Zametki, 11:2 (1972),  183–190  mathnet  mathscinet  zmath; Math. Notes, 11:2 (1972), 115–118

2020
74. O. D. Artemovych, V. M. Bondarenko, M. G. Drushlyak, R. I. Grigorchuk, L. A. Kurdachenko, T. D. Lukashova, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, A. P. Petravchuk, M. V. Pratsiovytyi, A. A. Pypka, N. N. Semko, A. N. Skiba, I. Ya. Subbotin, Ya. P. Sysak, R. A. Zatorskii, A. V. Zhuchok, Yu. V. Zhuchok, “Fedir Mykolayovych Lyman (22.02.1941 – 13.06.2020)”, Algebra Discrete Math., 30:1 (2020),  C–E  mathnet
75. O. D. Artemovich, A. Ballester-Bolinches, V. A. Bovdi, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, L. A. Kurdachenko, F. N. Liman, P. Longobardi, M. Maj, V. S. Monakhov, J. Otal, A. P. Petravchuk, A. A. Pypka, A. Russo, N. N. Semko, A. N. Skiba, G. Vincenzi, E. I. Zel'manov, A. V. Zhuchok, Yu. V. Zhuchok, “Igor Ya. Subbotin (dedicated to 70th Birthday)”, Algebra Discrete Math., 29:2 (2020),  C–F  mathnet
76. O. D. Artemovych, A. Ballester-Bolinches, V. A. Bovdi, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, W. Holubowski, F. M. Lyman, P. Longobardi, M. Maj, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, J. Otal, M. A. Perestyuk, A. P. Petravchuk, M. V. Pratsiovytyi, A. A. Pypka, A. Russo, A. M. Samoilenko, N. N. Semko, A. N. Skiba, I. Ya. Subbotin, G. Vincenzi, R. A. Zatorskii, E. I. Zel'manov, A. V. Zhuchok, Yu. V. Zhuchok, “Leonid A. Kurdachenko (dedicated to 70th Birthday)”, Algebra Discrete Math., 29:1 (2020),  C–H  mathnet
2019
77. V. V. Bavula, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futorny, O. G. Ganyushkin, R. I. Grigorchuk, N. M. Gubareni, M. F. Horodnii, A. I. Kashu, M. M. Kleiner, L. A. Kurdachenko, Ya. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. S. Monakhov, V. V. Nekrashevych, A. S. Oliynyk, B. V. Oliynyk, A. Yu. Olshanskii, A. P. Petravchuk, V. M. Petrychkovych, I. V. Protasov, M. M. Semko, V. V. Sergeichuk, I. P. Shestakov, A. N. Skiba, I. Y. Subbotin, Ya. P. Sysak, V. A. Ustimenko, P. D. Varbanets, N. T. Vorob'ev, B. V. Zabavskyi, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, V. N. Zhuravlev, “Volodymyr Kyrychenko (to the 75th anniversary)”, Algebra Discrete Math., 27:1 (2019),  C–E  mathnet
2013
78. A. N. Skiba, V. S. Monakhov, M. V. Selkin, N. T. Vorob'ev, V. N. Semenchuk, A. F. Vasil'ev, “Leonid Shemetkov. His entire life devotion”, Algebra Discrete Math., 15:2 (2013),  155–160  mathnet  mathscinet
79. O. O. Bezushchak, Yu. V. Bodnarchuk, V. M. Bondarenko, Ye. V. Bondarenko, N. S. Chernikov, Yu. A. Drozd, N. S. Golovashchuk, V. V. Kirichenko, L. A. Kurdachenko, Ya. V. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, S. A. Ovsienko, A. P. Petravchuk, M. V. Selkin, V. N. Semenchuk, M. M. Semko, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchanskiy, Ya. P. Sysak, A. F. Vasil'ev, N. T. Vorob'ev, “Leonid Aleksandrovich Shemetkov (3.07.1937–24.03.2013)”, Algebra Discrete Math., 15:2 (2013),  C–D  mathnet
2012
80. M. V. Sel'kin, A. N. Skiba, V. S. Monakhov, V. N. Semenchuk, A. F. Vasil'ev, “Научная школа профессора Л.А. Шеметкова”, PFMT, 2012, 2(11),  112–113  mathnet
1987
81. V. S. Monakhov, L. A. Shemetkov, “Tenth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 42:6(258) (1987),  211–214  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021